On the Hurewicz image of the cokernel $J$ spectrum
Fundamenta Mathematicae, Tome 155 (1998) no. 3, pp. 251-269
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_155_3_251_269,
author = {Norihiko Minami},
title = {On the {Hurewicz} image of the cokernel $J$ spectrum},
journal = {Fundamenta Mathematicae},
pages = {251--269},
year = {1998},
volume = {155},
number = {3},
doi = {10.4064/fm-155-3-251-269},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-155-3-251-269/}
}
Norihiko Minami. On the Hurewicz image of the cokernel $J$ spectrum. Fundamenta Mathematicae, Tome 155 (1998) no. 3, pp. 251-269. doi: 10.4064/fm-155-3-251-269
Cité par Sources :